Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 11, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Jul 27, 2014, 3:39 PM EDT for Clay County, Leslie County, Kentucky. It was in force for 51 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 3:39 PM EDT (19:39 UTC)
- Expired
- Jul 27, 2014, 4:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Clay County, KY, Leslie County, KY
The radar
The Jackson,KY radar (KJKL), 51 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:40 PM EDT | TSTM WND DMG | Ne Hector, KY | 2 TREES DOWN ALONG KY-149 NEAR MILE MARKER 6 IN THE VICINITY OF HECTOR. |
| Jul 27, 3:40 PM EDT | TSTM WND DMG | Thousandsticks, KY | ONE TREE DOWN. POWER LINES DOWN ON RESIDENCE. |
| Jul 27, 3:50 PM EDT | HAIL 1 | 1 Sw Hyden, KY | |
| Jul 27, 3:54 PM EDT | TSTM WND DMG | E Peabody, KY | TREES DOWN DUE TO HIGH WINDS. |
| Jul 27, 3:55 PM EDT | TSTM WND DMG | Marcum, KY | NUMEROUS TREES DOWN ALONG HWY 66S BETWEEN PEABODY AND GARDNER. TRASH AND DEBRIS REPORTED ACROSS HIGHWAY. |
| Jul 27, 3:55 PM EDT | HAIL 4.25 | Bear Branch, KY | |
| Jul 27, 4:00 PM EDT | HAIL 1.75 | E Peabody, KY | |
| Jul 27, 4:05 PM EDT | HAIL 2.75 | Bear Branch, KY | |
| Jul 27, 4:10 PM EDT | HAIL 1 | Sse Essie, KY | |
| Jul 27, 4:15 PM EDT | HAIL 1.75 | Sse Essie, KY | |
| Jul 27, 4:18 PM EDT | TSTM WND DMG | Mozelle, KY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:00 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
681
WFUS53 KJKL 271939
TORJKL
KYC051-131-272030-
/O.NEW.KJKL.TO.W.0011.140727T1939Z-140727T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
339 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL CLAY COUNTY IN SOUTHEAST KENTUCKY...
CENTRAL LESLIE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 430 PM EDT
* AT 336 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SIDELL...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
BOHO AND GARRARD AROUND 345 PM EDT.
HECTOR AND SPURLOCK AROUND 350 PM EDT.
PEABODY AND BIG CREEK AROUND 355 PM EDT.
MARCUM AND BOBS FORK AROUND 400 PM EDT.
HOSEA AND ESSIE AROUND 405 PM EDT.
STINNETT AND HOSKINSTON AROUND 410 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ERILINE AND LEWIS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3714 8387 3727 8385 3719 8324 3717 8320
3716 8322 3714 8323 3713 8321 3695 8330
TIME...MOT...LOC 1939Z 286DEG 36KT 3718 8378
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
GREIF2 follow-up statements
561
WWUS53 KJKL 271951
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
351 PM EDT SUN JUL 27 2014
KYC051-131-272030-
/O.CON.KJKL.TO.W.0011.000000T0000Z-140727T2030Z/
LESLIE KY-CLAY KY-
351 PM EDT SUN JUL 27 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN CLAY AND CENTRAL
LESLIE COUNTIES UNTIL 430 PM EDT...
AT 350 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HECTOR...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MARCUM AND BOBS FORK AROUND 400 PM EDT.
HOSEA AND ESSIE AROUND 405 PM EDT.
STINNETT AND HOSKINSTON AROUND 410 PM EDT.
CHAPPELL AND MOZELLE AROUND 415 PM EDT.
CAUSEY AND CUTSHIN AROUND 420 PM EDT.
BIG FORK AROUND 425 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LEWIS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3711 8378 3725 8370 3719 8324 3717 8320
3716 8322 3714 8323 3713 8321 3695 8330
TIME...MOT...LOC 1952Z 286DEG 36KT 3714 8362
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
RICHEY509
WWUS53 KJKL 272010
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
410 PM EDT SUN JUL 27 2014
KYC051-272020-
/O.CAN.KJKL.TO.W.0011.000000T0000Z-140727T2030Z/
CLAY KY-
410 PM EDT SUN JUL 27 2014
...THE TORNADO WARNING FOR EASTERN CLAY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3703 8353 3705 8355 3707 8354 3708 8355
3711 8354 3712 8355 3717 8355 3721 8350
3723 8352 3719 8324 3717 8320 3714 8323
3713 8321 3695 8330
TIME...MOT...LOC 2010Z 286DEG 36KT 3709 8340
$$
KYC131-272030-
/O.CON.KJKL.TO.W.0011.000000T0000Z-140727T2030Z/
LESLIE KY-
410 PM EDT SUN JUL 27 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL LESLIE COUNTY
UNTIL 430 PM EDT...
AT 408 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STINNETT...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CHAPPELL AND MOZELLE AROUND 415 PM EDT.
CAUSEY AND BIG FORK AROUND 420 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LEWIS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3703 8353 3705 8355 3707 8354 3708 8355
3711 8354 3712 8355 3717 8355 3721 8350
3723 8352 3719 8324 3717 8320 3714 8323
3713 8321 3695 8330
TIME...MOT...LOC 2010Z 286DEG 36KT 3709 8340
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
RICHEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:56 PM EDT, 43 minutes earlier.
Area forecast discussion, Jul 27, 2:56 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 256 PM EDT SUN JUL 27 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 255 PM EDT SUN JUL 27 2014 THE SHORT TERM DISCUSSION WILL BE ISSUED SHORTLY .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 256 PM EDT SUN JUL 27 2014 THE MODELS START OUT IN VERY GOOD AGREEMENT WITH AN UPPER LOW OVER HUDSON BAY WITH AN UPPER TROUGH EXTENDING SOUTH ACROSS WEST VIRGINIA TO FLORIDA. THERE IS AN UPPER HIGH CENTER OVER WEST TEXAS WITH AN UPPER RIDGE EXTENDING INTO ALBERTA. AT THE SURFACE...THE BACK END OF THE PREVIOUS SYSTEM WILL ALREADY BE THROUGH THE AREA. THE UPPER LOW WILL STAY QUASI STATIONARY AND WITH TIME THE UPPER TROUGH RETROGRADES A LITTLE TO THE WEST. THIS TYPE OF PATTERN IS CONDUCIVE FOR MCS DEVELOPMENT TO POSSIBLY THEN MOVE ACROSS THE AREA AS SHORT WAVES MOVE DOWN THE BACK SIDE OF THE UPPER TROUGH. WITH THIS UPPER HIGH IN PLACE...THE SEASONABLY COOL WEATHER CONTINUES FOR THE GREAT LAKES AND THE OHIO VALLEY...WHILE IT WILL BE SWELTERING AND DRY OUT WEST. THE MODELS ARE IN GOOD AGREEMENT...SO PRETTY MUCH WENT WITH THE MODEL BLEND AND THEN MADE SOME CORRECTION DUE TO ELEVATION DIFFERENCES. ON THE DAYS THUNDERSTORMS ARE FORECAST...THE STORMS WILL BE MOSTLY DURING THE AFTERNOON AND EARLY EVENING. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 753 AM EDT SUN JUL 27 2014 A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO DEVELOP ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KY...MOVING EAST AND SOUTHEAST. THESE STORMS HAVE SHOWN A DIMINISHING TREND AS THEY HEAD INTO THE JACKSON CWA...BUT SOME LIGHTNING AND LIGHT RAIN SHOWERS ARE STILL PRESENT ACROSS THE SOUTHWEST CWA. EXPECT SOME LIGHT RAIN AND MAYBE A FEW LIGHTNING STRIKES AND RUMBLES OF THUNDER AT THE TAF SITES OVER THE NEXT FEW HOURS. CIGS SEEM TO BE MAINTAINING VFR STATUS /OR BORDERLINE MVFR/...AND RAIN SEEMS TO BE LIGHT ENOUGH THAT LITTLE RESTRICTIONS TO VSBY ARE EXPECTED. MAIN FOCUS FOR TAF PERIOD WILL BE THIS AFTERNOON. MODELS ARE STILL POINTING AT AN EVENT THAT IS RARE FOR EASTERN KY IN JULY. LITTLE CHANGES WERE MADE TO THE 06Z TAFS FOR THIS AFTERNOON AS THEY SEEM TO HAVE A GOOD GENERAL IDEA ON THE POTENTIAL THREATS. EXPECTING MOSTLY MVFR CIGS AND VSBY FOR THE AREA...HOWEVER SOME OF STRONGER STORMS COULD BE CAPABLE OF DROPPING THE VSBY TO AROUND A MILE AND PRODUCE WIND GUSTS OF 40 TO 50 KTS. THERE IS ALSO THE THREAT OF SOME LARGE DAMAGING HAIL WITH ANY THUNDERSTORM THAT DEVELOPS...WHICH WAS INCLUDED IN THE TAFS AS WELL. KEPT THE TEMPO GROUP IN THE TAFS TO REFLECT THE MOST LIKELY TIMES THAT THE STORMS WILL BE IN THE AREA...HOWEVER THUNDERSTORMS ARE POSSIBLE ANYTIME BY LATE THIS MORNING AND THROUGH THIS EVENING. WE WILL CONTINUE TO MONITOR THE DEVELOPING SITUATION AND MAKE UPDATES FOR THE TAF SITES AS NEEDED ONCE STORMS BEGIN INITIATING. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HAL LONG TERM...JJ AVIATION...JMW
Hazardous weather outlook, Jul 27, 4:57 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 457 AM EDT SUN JUL 27 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 457 AM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A HIGH POTENTIAL THAT THESE THUNDERSTORMS WILL BE STRONG TO SEVERE INTO THIS EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...LOCALIZED FLASH FLOODING...AS WELL AS ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. BETTER CHANCES OF THUNDERSTORMS WILL THEN OVERSPREAD ALL OF EASTERN KY DURING THE DAY ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY OCCURRENCES OF HAIL...DAMAGING WIND GUSTS...AS WELL AS FLASH FLOODING THROUGH THIS EVENING. JMW
In the hours before
Special weather statement, Jul 27, 2:52 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 252 PM EDT SUN JUL 27 2014 KYZ118-271915- LETCHER- 252 PM EDT SUN JUL 27 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 315 PM EDT SUNDAY AFTERNOON... EASTERN LETCHER. AT 252 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLLY...OR NEAR WHITESBURG...MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...JENKINS AROUND 300 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR EASTERN KENTUCKY. GREIF
Local storm report, Jul 27, 2:57 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
257 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 5 NW MONTICELLO 36.89N 84.91W
07/27/2014 E1.75 INCH WAYNE KY 911 CALL CENTER
IN THE COMMUNITY OF EADSVILLE.
&&
TBREWERLocal storm report, Jul 27, 3:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
322 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL ORLANDO 37.37N 84.27W
07/27/2014 E1.25 INCH ROCKCASTLE KY TRAINED SPOTTER
IN THE COMMUNITY OF MAPLE GROVE ROAD
&&
TBREWERLocal storm report, Jul 27, 3:31 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
331 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL 3 S WHITLEY CITY 36.68N 84.48W
07/27/2014 E1.00 INCH MCCREARY KY TRAINED SPOTTER
IN THE COMMUNITY OF REVELO
&&
TBREWERLocal storm report, Jul 27, 3:35 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
335 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL E WHITLEY CITY 36.72N 84.48W
07/27/2014 E2.00 INCH MCCREARY KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Jul 27, 3:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
337 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL MARSHES SIDING 36.74N 84.48W
07/27/2014 E1.50 INCH MCCREARY KY TRAINED SPOTTER
DAMAGE TO CARS FROM LARGE HAIL.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 10:24 AM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley | 22 min |
| Jul 27, 12:06 PM EDT | Tornado Warning | JKL | Estill, Powell | 24 min |
| Jul 27, 12:13 PM EDT | Areal Flood Advisory | JKL | Estill, Lee, Powell, Wolfe | 4 hr |
| Jul 27, 12:24 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Owsley, Powell, Wolfe | 51 min |
| Jul 27, 12:26 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Powell, Wolfe | 23 min |
| Jul 27, 12:38 PM EDT | Tornado Warning | JKL | Estill, Lee | 37 min |
| Jul 27, 12:58 PM EDT | Areal Flood Advisory | JKL | Breathitt | 4 hr |
| Jul 27, 1:03 PM EDT | Areal Flood Advisory | JKL | Bath, Montgomery | 4 hr |
| Jul 27, 1:04 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Lee, Magoffin, Owsley, Perry | 41 min |
| Jul 27, 1:14 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery | 46 min |
| Jul 27, 1:24 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Rockcastle | 51 min |
| Jul 27, 1:36 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Perry | 5 hr |
| Jul 27, 1:52 PM EDT | Areal Flood Advisory | JKL | Breathitt, Magoffin, Menifee, Morgan, Wolfe | 4 hr |
| Jul 27, 2:02 PM EDT | Tornado Warning | JKL | Clay, Jackson, Laurel | 28 min |
| Jul 27, 2:03 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Owsley, Rockcastle | 4 hr |
| Jul 27, 2:05 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Menifee, Morgan, Wolfe | 25 min |
| Jul 27, 2:08 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 52 min |
| Jul 27, 2:14 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 46 min |
| Jul 27, 2:17 PM EDT | Areal Flood Advisory | JKL | Letcher | 3 hr |
| Jul 27, 2:24 PM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Rockcastle | 4 hr |
| Jul 27, 2:28 PM EDT | Tornado Warning | JKL | Wayne | 32 min |
| Jul 27, 2:30 PM EDT | Areal Flood Advisory | JKL | McCreary, Pulaski, Wayne, Whitley | 4 hr |
| Jul 27, 2:37 PM EDT | Tornado Warning | JKL | Clay, Jackson, Laurel, Rockcastle | 38 min |
| Jul 27, 2:56 PM EDT | Tornado Warning | JKL | McCreary, Wayne | 49 min |
| Jul 27, 2:59 PM EDT | Flash Flood Warning | JKL | Wayne | 4 hr |
| Jul 27, 3:11 PM EDT | Tornado Warning | JKL | Clay, Jackson, Leslie, Perry | 34 min |
| Jul 27, 3:26 PM EDT | Tornado Warning | JKL | McCreary, Whitley | 31 min |
| Jul 27, 3:28 PM EDT | Areal Flood Advisory | JKL | Clay, Harlan, Leslie, Letcher, Perry | 4 hr |
| Jul 27, 3:29 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 46 min |
| Jul 27, 3:55 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley | 50 min |
| Jul 27, 4:03 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 42 min |
| Jul 27, 4:05 PM EDT | Tornado Warning | JKL | Clay, Jackson | 25 min |
| Jul 27, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher | 49 min |
| Jul 27, 4:15 PM EDT | Tornado Warning | JKL | Harlan, Leslie | 45 min |
| Jul 27, 4:19 PM EDT | Flash Flood Warning | JKL | Clay | 4 hr |
| Jul 27, 4:25 PM EDT | Tornado Warning | JKL | McCreary, Pulaski, Wayne | 35 min |
| Jul 27, 4:30 PM EDT | Tornado Warning | JKL | Clay, Leslie, Perry | 45 min |
| Jul 27, 4:36 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 39 min |
| Jul 27, 4:52 PM EDT | Tornado Warning | JKL | McCreary, Whitley | 38 min |
| Jul 27, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 64 min |
| Jul 27, 5:05 PM EDT | Flash Flood Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 6 hr |
| Jul 27, 5:10 PM EDT | Tornado Warning | JKL | McCreary, Pulaski, Wayne | 35 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 48 min |
| Jul 27, 5:27 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Whitley | 41 min |
| Jul 27, 5:34 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, McCreary, Whitley | 3 hr |
| Jul 27, 7:24 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 51 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.